| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 5-8


K. Louadj, M. Aidene
      Optimization of a problem of optimal control with free initial state
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 201-216.

A. Isufati
      Fixed point theorems in dislocated quasi-metric space
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 217-223.

G. L. Light
      Regression, model misspecification and causation, with pedagogical demonstration
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 225-236.

F. Z. Nqi, M. Schatzman
      Computation of Lyapunov exponents for dynamical system with impact
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 237-252.

J. F. Rosenblueth, G. Sanchez Licea
      A direct sufficiency proof for a weak minimum in optimal control
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 253-269.

R. Begum, S. K. Sahu, R. R. Sahoo
      An EOQ model for deteriorating items with Weibull distribution deterioration, unit production cost with quadratic demand and shortages
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 271-288.

M. Valliathal, R. Uthayakumar
      The production - inventory problem for ameliorating / deteriorating items with non-linear shortage cost under inflation and time discounting
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 289-304.

S. Mehrkanoon, Z. A. Majid, M. Suleiman
      Implementation of 2-point 2-step methods for the solution of first order ODEs
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 305-316.

N. T. Dung, T. H. Thao
      On a fractional stochastic Landau-Ginzburg equation
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 317-325.

S. Yalcin, S.B. Joshi, E. Yasar
      On certain subclass of harmonic univalent functions defined by a generalized Ruscheweyh derivatives operator
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 327-336.

S. Goyal, V. Goyal
      On a conjecture for a sixth order overdetermined elliptic boundary value problem
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 337-346.

Suparat Niwitpong, Sa-aat Niwitpong
      Confidence interval for the difference of two normal population means with a known ratio of variances
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 347-359.

M. De la Sen
      On the basic properties of a rational recursive sequence
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 361-380.

Shi Ling, Xu Chun, Cheng Xue-guang
      Complexity of minimize total weighted average completion time scheduling problems with release times
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 381-391.

W. M. Afify
      On estimation of the exponentiated Pareto distribution under different sample schemes
      Appl. Math. Sci., Vol. 4, 2010, no. 5-8, 393-402.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |